# SDR GLBA96055

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DLH - CREW REPORTED RIGHT GEAR WOULD NOT EXTEND IN PRIMARY MODE.  A BACKUP ELECTRICAL EXTENSION WAS MADE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY DURING OPERATIONAL CHECK.  (M)
